# SDR CALA2018121762585

- Difficulty date: December 13, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEC #A3NB-53-3-6222 L2 DOOR SILL FASTNER HOLES HAVE CRROSION AT FR68 AT HAECO LCQ BY MECH V061642 REMOVED AND REPLACED L2 DOOR SILL IAW A320 SRM 51-72-11-911-001 BY MECH V915153 INSP BY LC-61
